# SDR JJBA20240930019

- Difficulty date: September 25, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 38,371 hours, 25,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ASMI
- Part serial: 13319
- Condition: Inoperative
- Location: Zone 200
- Part time: 3,538 hours, 3,188 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL LIGHTS CONNECTED TO THE EMERGENCY BATTERY #1 ARE OUT. REMOVED AND REPLACED BPS 1. OPS CHECK SAT
